Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On $ K$-primitive rings

Author: Thomas P. Kezlan
Journal: Proc. Amer. Math. Soc. 74 (1979), 24-28
MSC: Primary 16A20
MathSciNet review: 521867
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Ortiz has defined a new radical for rings, called the K-radical, which in general lies strictly between the prime radical and the Jacobson radical. In this paper a simple internal characterization of K-primitive rings is given, and it is shown that among the K-primitive rings are prime Noetherian rings and prime rings which satisfy a polynomial identity. In addition an analogue of the density theorem is proved for K-primitive rings.

References [Enhancements On Off] (What's this?)

  • [1] A. H. Ortiz, On the structure of semiprime rings, Proc. Amer. Math. Soc. 38 (1973), 22-26. MR 47 #1847. MR 0313292 (47:1847)
  • [2] E. C. Posner, Prime rings satisfying a polynomial identity, Proc. Amer. Math. Soc. 11 (1960), 180-183. MR 22 #2626. MR 0111765 (22:2626)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A20

Retrieve articles in all journals with MSC: 16A20

Additional Information

Keywords: K-primitive ring, Noetherian ring, PI-ring, Ore domain, injective hull, quasi-injective hull, density theorem
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society